MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. UNK_CARTRIDGE_EMERALD_UNKNOWN; LENS, GUIDE, INTRAOCULAR

AMO PUERTO RICO MFG. INC. UNK_CARTRIDGE_EMERALD_UNKNOWN; LENS, GUIDE, INTRAOCULAR
Model Number UNK_CARTRIDGE_EMERALD
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2, a3a, a3b, a4, a5, a6: information unknown/not provided.Patient information.Cannot be provided due to personal data privacy legislation/policy.Section d4: model number: unknown, as the lot number was not provided.Section d4: catalog number: unknown, as the lot number was not provided.Section d4: lot number: unknown, information not provided.Section d4: expiration date: unknown as product lot number was not provided.Section d6a: if implanted; give date: n/a (not applicable).The cartridge is not an implantable device.Section d6b: if explanted; give date: n/a (not applicable).The cartridge is not an implantable device.Section e1: first/given name: unknown, as full first name was not provided.Section e1: telephone number: (b)(6).Section h4: device manufacture date: unknown, as the lot number was not provided.Section h6: device code(s): 1069 cartridge damage, 1069 haptic damage.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a monofocal intraocular lens (iol) had its haptic bent due to lens injector malfunctioning.Consequently, the lens was only partially inserted.However, it was also reported that the lens was inserted and removed during the same procedure.A replacement ar40e 23.0 diopter lens with serial number (b)(6) was successfully implanted using a new injector without complications.The procedure was delayed by approximately two minutes.The directions for use were followed, and no unplanned incision enlargement, sutures, or vitrectomy occurred.Details regarding patient outcome and status remains unknown.No additional information about the complaint is available.

Brand Name
UNK_CARTRIDGE_EMERALD_UNKNOWN
Common Device Name
LENS, GUIDE, INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23986085
Report Number3012236936-2026-000009
Device Sequence Number4578490
Product Code KYB
UDI-Device Identifier05050474530027
UDI-Public(01)05050474530027(10)UNKNOWN
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K961242
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNK_CARTRIDGE_EMERALD
Device Catalogue NumberUNK_CARTRIDGE_EMERALD
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Initial Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AR40E LENS SN (B)(6).
Patient SexUnknown